# SDR SWIA2020061051035

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280  AVIONICS CRAWLWAY SUPPORT ANGLE HAD CORROSION.    BLENDED THE CORROSION IAW SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS IAW DWG AND SRM.  REPLACED SUPPORT ANGLE IAW  SRM.
